Content area

|
|

Valproat kan inducere reversibel encefalopati

Forfatter(e)
Sivagini Prakash1, Thomas Harbo2 & Jakob Christensen2 1) Neurologisk Afdeling, Regionshospitalet Viborg 2) Neurologisk Afdeling, Aarhus Universitetshospital Ugeskr Læger 2014;176:V02140085
Reference: 
Ugeskr Læger 2014;176:V02140085
Blad nummer: 
Sidetal: 
945-946
Valproate can induce reversible encephalopathy
Valproate (VPA) is a widely used antiepileptic drug – also in the elderly. A female patient was diagnosed with epilepsy at the age 60 of years and treated with VPA for 16 years before developing tremor, rigidity, cognitive impairment and descending consciousness progressing to coma. After discontinuation of VPA she regained full consciousness, could talk and feed herself. The extrapyramidal and cognitive symptoms completely subsided during the following months. VPA-induced encephalopathy is an uncommon but serious adverse effect that should be considered in patients with cognitive decline during VPA treatment.
Du skal være logget ind for at læse denne artikel
Log ind

Right side

af Anna Inger Roe Rasmussen | 02/12
18 kommentarer
af Troels Krogh Nielsen | 30/11
7 kommentarer
af Flemming Juul Hansen | 29/11
1 Kommentar
af Jacob Peter Tolstrup | 27/11
4 kommentarer
af Mats Lindberg | 26/11
1 Kommentar